# SDR UPS804972

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LT ELEV WEB CRACKED AT HOLE CUTOUT STA XE 26.  REMOVED AND REPLACED WEB AT STA XE 26 IAW SRM 51-1-21 AND 51-1-21A.
